Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 11 of 48 found articles
 
 
  Equations of motion in nonequilibrium statistical mechanics for nonextensive systems
 
 
Title: Equations of motion in nonequilibrium statistical mechanics for nonextensive systems
Author: Rajagopal, A.K.
Appeared in: Physica. A, Statistical mechanics and its applications
Paging: Volume 253 (1998) nr. 1-4 pages 19 p.
Year: 1998
Contents:
Publisher: Elsevier Science B.V.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 11 of 48 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands